# SDR EIA2007138

- Difficulty date: July 13, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N488EV
- Make and model: Boeing 747230B
- Aircraft serial: 23287
- Aircraft time: 85,670 hours, 15,229 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B05002186
- Condition: Cracked
- Location: Bs 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2R DOOR FRAME STA 800 STR 18R WEB CRACKED.  REPAIRED PER EOA ECRA 488-53-023-2 PAGE 1.
